- -

On Valdivia strong version of Nikodym boundedness property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Valdivia strong version of Nikodym boundedness property

Show full item record

Kakol, J.; López Pellicer, M. (2017). On Valdivia strong version of Nikodym boundedness property. Journal of Mathematical Analysis and Applications. 446(1):1-17. doi:10.1016/j.jmaa.2016.08.032

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/107340

Files in this item

Item Metadata

Title: On Valdivia strong version of Nikodym boundedness property
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2019-02-01
Abstract:
[EN] Following Schachermayer, a subset B of an algebra A of subsets of Ω is said to have the N-property if a B-pointwise bounded subset Mof ba(A)is uniformly bounded on A, where ba(A) is the Banach space of the real ...[+]
Subjects: Finitely additive scalar measure , (LF)-space , Nikodym and strong Nikodym property , Increasing tree , Sigma-algebra , Vector measure
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2016.08.032
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jmaa.2016.08.032
Thanks:
This research was supported for the first named author by the GACR project 16-34860L and RVO: 67985840. It was also supported for the first and second named authors by Generalitat Valenciana, Conselleria d'Educacio i Esport, ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record